×

zbMATH — the first resource for mathematics

Characterizing an optimal input in perturbed convex programming. (English) Zbl 0505.90077

MSC:
90C31 Sensitivity, stability, parametric optimization
90C25 Convex programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Abrams and L. Kerzner, ”A simplified test for optimality”,Journal of Optimization Theory and Applications 25 (1978), 161–170. · Zbl 0352.90047 · doi:10.1007/BF00933262
[2] M. Avriel,Nonlinear programming: Analysis and methods, Prentice-Hall Series in Automatic Computation (Prentice-Hall, Englewood Cliffs, 1976).
[3] M.S. Bazaraa and C.M. Shetty,Foundations of optimization (Springer, New York, 1976). · Zbl 0334.90049
[4] A. Ben-Israel, A. Ben-Tal and S. Zlobec,Optimality in nonlinear programming: A feasible directions approach (Wiley-Interscience, New York, 1981). · Zbl 0454.90043
[5] A. Ben-Tal and S. Zlobec, ”Convex programming and the lexicographic multicriteria problem’.Mathematische Operationsforchung und Statistik, Series Optimization 8 (1977) 61–73.
[6] B. Brosowski, ”On parametric linear optimization”, in: R. Henn, B. Korte and W. Oettli, eds.,Optimization and operations research, Lecture Notes in Economics and Mathematical Systems, Vol. 157 (Springer, Berlin 1978) pp. 37–44. · Zbl 0405.90072
[7] G.B. Dantzig, J. Folkman and N. Shapiro, ”On the continuity of the minimum set of a continuous function”,Journal of Mathematical Analysis and Applications 17 (1967), 519–548. · Zbl 0153.49201 · doi:10.1016/0022-247X(67)90139-4
[8] I.I. Eremin and N.N. Astafiev,Introduction to the theory of linear and convex programming (Nauka, Moscow, 1976), [In Russian.]
[9] J.P. Evans and F.J. Gould, ”Stability in nonlinear programming”,Operations Research 18 (1970) 107–118. · Zbl 0232.90057 · doi:10.1287/opre.18.1.107
[10] A.V. Fiacco, ”Convergence properties of local solutions of sequences of mathematical programming problems in general spaces”,Journal of Optmization Theory and Applications 13 (1974) 1–12. · Zbl 0255.90047 · doi:10.1007/BF00935606
[11] J. Gauvin, ”The generalized gradient of a marginal function in mathematical programming”,Mathematics of Operations Research 4 (1979) 458–463. · Zbl 0433.90075 · doi:10.1287/moor.4.4.458
[12] B. Gollan, ”On the marginal function in nonsmooth optimization”, Preprint No. 69, Mathematisches Institut der Julius-Maximilians-Universität Würzburg (October 1980). · Zbl 0439.90099
[13] E.G. Gol’stein, ”Duality theory in mathematical programming and its applications (Nauka, Moscow, 1971). [In Russian; also translation published by Akademie-Verlag, Berlin, 1975].
[14] H.J. Greenberg and W.P. Pierskalla, ”Extensions of the Evans-Gould stability theorems for mathematical programs”,Operations Research 20 (1972) 143–153. · Zbl 0244.90037 · doi:10.1287/opre.20.1.143
[15] J. Guddat, ”Stability in convex quadratic parametric programming”,Mathematische Operationsforschung und Statistik 7 (1976) 223–245. · Zbl 0352.90045
[16] M. Guignard, ”Generalized Kuhn-Tucker conditions for mathematical programming problems in a Banach space”,SIAM Journal on Control 7 (1969) 232–241. · Zbl 0182.53101 · doi:10.1137/0307016
[17] J.-B. Hiriart-Urruty, ”Tangent cones, generalized gradients and mathematical programming in Banach spaces”,Mathematics of Operations Research 1 (1979) 79–97. · Zbl 0409.90086 · doi:10.1287/moor.4.1.79
[18] W. Krabs, ”Stetige Abänderung der Daten bei nichtlinearer Optimierung und ihre Konsequenzen”,Operations Research Verfahren XXV 1 (1977) 93–113. · Zbl 0401.90094
[19] M.A. Krasnosel’skii, G.M. Vainikko, P.P. Zabreiko, Ya.B. Rutitskii and U.Ya. Stetsenko,Approximate solution of operator equations (Wolters-Noordhoff, Groningen, 1972).
[20] O.L. Mangasarian,Nonlinear programming (McGraw-Hill, New York, 1969). · Zbl 0194.20201
[21] D.H. Martin, ”On the continuity of the maximum in parametric linear programming”,Journal of Optimization Theory and Applications 17 (1975) 205–210. · Zbl 0298.90041 · doi:10.1007/BF00933875
[22] M.Z. Nashed, ”Perturbation analysis of ill-posed problems”, Presented at the Third Symposium on Mathematical Programming with Data Perturbations, The George Washington University. Washington, D.C. (May 21–22, 1981). · Zbl 0454.90079
[23] F. Nožiĉka, J. Guddat, H. Hollatz and B. Bank,Theorie der linearen parametrische Optimierung (Akademie-Verlag, Berlin, 1974). · Zbl 0284.90053
[24] V.V. Podinovskii and V.M. Gavrilov,Optimization with respect to successive criteria (Soviet Radio, Moscow, 1975). [In Russian].
[25] S.M. Robinson, ”A characterization of stability in linear programming”, MRC Technical Report 1542, University of Wisconsin, Madison (1975). · Zbl 0297.90072
[26] R.T. Rockafellar,Convex analysis (Princeton University Press, 1970). · Zbl 0193.18401
[27] I. Stakgold, ”Branching of solutions of nonlinear equations”,SIAM Review 13 (1971) 289–332. · Zbl 0218.47030 · doi:10.1137/1013063
[28] M.M. Vainberg and V.A. Trenogin,The theory of branching of solutions of non-linear equations (Noordhoff, Leyden, 1974). · Zbl 0274.47033
[29] A.C. Williams, ”Marginal values in linear programming”,Journal of the Society of Industrial and Applied Mathematics 11 (1963) 82–94. · Zbl 0115.38102 · doi:10.1137/0111006
[30] H. Wolkowicz, ”Calculating the cone of directions of constancy”,Journal of Optimization Theory and Applications 25 (1978) 451–457. · Zbl 0362.90132 · doi:10.1007/BF00932906
[31] S. Zlobec and A. Ben-Israel, ”Perturbed convex programs: continuity of optimal solutions and optimal values”,Operations Research Verfahren XXXI 1 (1979), 737–749. · Zbl 0405.90071
[32] S. Zlobec and A. Ben-Israel, ”Duality in convex programming: a linearization approach”,Mathematische Operationsforschung und Statistik, Series Optimization 10 (1979) 171–178. · Zbl 0427.90071
[33] S. Zlobec and B. Craven, ”Stabilization and calculation of the minimal index set of binding constraints in convex programming”,Mathematische Operationsforschung und Statistik, Series Optimization 12 (1981), 203–220. · Zbl 0516.90066
[34] S. Zlobec, R. Gardner and A. Ben-Israel, ”Regions of stability for arbitrarily perturbed convex programs”, in: A. Fiacco, ed.,Mathematical programming with data perturbation (M. Dekker, New York, 1981) pp. 69–89. · Zbl 0494.49027
[35] S. Zlobec, ”Regions of stability for ill-posed convex programs”,Aplikace Matematiky 27 (1981). · Zbl 0464.90073
[36] S. Zlobec, ”Optimal selection of data in convex programming”, Department of Mathematics, McGill University, Montreal, Quebec, Canada (February 1981). · Zbl 0464.90073
[37] S. Zlobec, ”Marginal values for stable perturbations in convex optimization”,Glasnik Matematički (1982). · Zbl 0505.90066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.